Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "S.A. Pozdneev"
Found 2 record(s)
1. Application of the Faddeev equations to calculations of dissociative attachment cross sections
2. The adiabatic approximation in the problem of the collision of a particle with a bound two-particle system in the case of a separable interaction
S.A. Pozdneev
JETP, 1979, Vol. 50, No. 1, p. 18
PDF (218.7K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems